MathSciNet Relay Station
MathSciNet bibliographic data
MR2645053 (2011d:35100) 35G10 (35L15)
Cicognani, Massimo; Colombini, Ferruccio The Cauchy problem for $p$-evolution equations. Trans. Amer. Math. Soc. 362 (2010), no. 9, 4853–4869.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement